# SDR AALA202207114504

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 78,809 hours, 31,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE. REPLACED 2 EMERGENCY POWER SUPPLY UNIT BATTERIES (AALA202207116733) AND SEVERAL BULBS (AALA202207114504). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 3-51-38.
